File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay-dependent exponential stability for a class of neural networks with time delays

TitleDelay-dependent exponential stability for a class of neural networks with time delays
Authors
KeywordsDelay-Dependent Conditions
Global Exponential Stability
Linear Matrix Inequality
Neural Networks
Neutral Systems
Time-Delay Systems
Issue Date2005
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal Of Computational And Applied Mathematics, 2005, v. 183 n. 1, p. 16-28 How to Cite?
AbstractThis paper is concerned with the exponential stability of a class of delayed neural networks described by nonlinear delay differential equations of the neutral type. In terms of a linear matrix inequality (LMI), a sufficient condition guaranteeing the existence, uniqueness and global exponential stability of an equilibrium point of such a kind of delayed neural networks is proposed. This condition is dependent on the size of the time delay, which is usually less conservative than delay-independent ones. The proposed LMI condition can be checked easily by recently developed algorithms solving LMIs. Examples are provided to demonstrate the effectiveness and applicability of the proposed criteria. © 2005 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156772
ISSN
2015 Impact Factor: 1.328
2015 SCImago Journal Rankings: 1.089
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorHo, DWCen_US
dc.contributor.authorZou, Yen_US
dc.date.accessioned2012-08-08T08:43:54Z-
dc.date.available2012-08-08T08:43:54Z-
dc.date.issued2005en_US
dc.identifier.citationJournal Of Computational And Applied Mathematics, 2005, v. 183 n. 1, p. 16-28en_US
dc.identifier.issn0377-0427en_US
dc.identifier.urihttp://hdl.handle.net/10722/156772-
dc.description.abstractThis paper is concerned with the exponential stability of a class of delayed neural networks described by nonlinear delay differential equations of the neutral type. In terms of a linear matrix inequality (LMI), a sufficient condition guaranteeing the existence, uniqueness and global exponential stability of an equilibrium point of such a kind of delayed neural networks is proposed. This condition is dependent on the size of the time delay, which is usually less conservative than delay-independent ones. The proposed LMI condition can be checked easily by recently developed algorithms solving LMIs. Examples are provided to demonstrate the effectiveness and applicability of the proposed criteria. © 2005 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/camen_US
dc.relation.ispartofJournal of Computational and Applied Mathematicsen_US
dc.subjectDelay-Dependent Conditionsen_US
dc.subjectGlobal Exponential Stabilityen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectNeural Networksen_US
dc.subjectNeutral Systemsen_US
dc.subjectTime-Delay Systemsen_US
dc.titleDelay-dependent exponential stability for a class of neural networks with time delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.cam.2004.12.025en_US
dc.identifier.scopuseid_2-s2.0-22144483495en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-22144483495&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume183en_US
dc.identifier.issue1en_US
dc.identifier.spage16en_US
dc.identifier.epage28en_US
dc.identifier.isiWOS:000230980800002-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridHo, DWC=7402971938en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats